# SDR SWAA2019030130182

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 15,269 hours, 6,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN FACING AFT MISSING.  INSTALLED SIGN PER AMM.
